Ulster University Logo

Ulster Institutional Repository

Algebraic polynomials with random coefficients with binomial and geometric progression.

Biomedical Sciences Research Institute Computer Science Research Institute Environmental Sciences Research Institute Nanotechnology & Advanced Materials Research Institute

Farahmand, Kambiz and Li, T (2011) Algebraic polynomials with random coefficients with binomial and geometric progression. Pioneer Journal of theoretical and Applied Statistics, 1 (2). pp. 63-74. [Journal article]

Full text not available from this repository.


Item Type:Journal article
Faculties and Schools:Faculty of Computing & Engineering
Faculty of Computing & Engineering > School of Computing and Mathematics
Research Institutes and Groups:Computer Science Research Institute
Computer Science Research Institute > Artificial Intelligence and Applications
ID Code:21142
Deposited By:Professor Kambiz Farahmand
Deposited On:07 Mar 2012 11:13
Last Modified:07 Mar 2012 11:13

Repository Staff Only: item control page